Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sirus312

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral
  1. seemed like it shrunk them for me... My nose was bad but they are all sealed....
  2. You hate drug users? Ouch. Ironic enough that you are probably on Accutane. I guess the legality of the drug determines whether you like somebody, huh? To the original poster....there really isn't any definitive proof of anything. I would most likely steer clear of anything psychoactive while on isotretinoin, but I also wouldn't be too worried. Just my $.02.
  3. I go in a steam room like everyday on accutane...made me get over a break out quickly....and made my skin perfect!
  4. if you shave use some moisturizer...with a 5 o'clock shadow I was good.. My initial breakout only effected my temples when I usually got acne on my cheeks...
  5. accutane was no big deal..I had no sides...no dry skin or lips...just a break out here and there..... I am clear. Maybe your body is weak?
  6. just use aquaphor(sp?) on your lips...I use them heavily and night and light in the morning so I do not need to keep using chapstick all day!! it will save your lips!
  7. yes I got oily too for a little over a week then bam......its hits you and your pores lock up.
  8. just take accutane....I am on 60mg a day been taking for over a month. No side effects maybe some chapped lips but it is winter. I broke out like second week....and now I have maybe one that pops up. Rest of my skin is very clear and I noticed if I get a pimple it heals 100 times quicker. Also it has healed my redspots.
  9. I am on 40mg/day and only thing I have experienced is breakouts.... I have mild acne but I am breaking out every 3 days... no dry skin/no dry lips....my skin is still very oily. Its all mental until the second month unless your dose is like 80 or over.
×